About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 137890, 8 pages
http://dx.doi.org/10.1155/2013/137890
Research Article

Eigenvalue of Fractional Differential Equations with -Laplacian Operator

Department of Mathematics, Aba Teachers College, Wenchuan, Sichuan 623002, China

Received 27 December 2012; Accepted 19 February 2013

Academic Editor: Fuyi Xu

Copyright © 2013 Wenquan Wu and Xiangbing Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the existence of positive solutions for the fractional order eigenvalue problem with -Laplacian operator , where are the standard Riemann-Liouville derivatives and -Laplacian operator is defined as is continuous and can be singular at and By constructing upper and lower solutions, the existence of positive solutions for the eigenvalue problem of fractional differential equation is established.